SAMPLE CRITERIA FOR TESTING OUTLYING OBSERVATIONS

被引:1205
作者
GRUBBS, FE
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1950年 / 21卷 / 01期
关键词
D O I
10.1214/aoms/1177729885
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:27 / 58
页数:32
相关论文
共 21 条
[1]  
[Anonymous], 1927, BIOMETRIKA, P151
[2]  
Godwin HJ, 1945, BIOMETRIKA, V33, P254, DOI 10.2307/2332305
[3]  
Hartley HO, 1942, BIOMETRIKA, V32, P334
[4]   NOTE ON THE CALCULATION OF THE DISTRIBUTION OF THE ESTIMATE OF MEAN DEVIATION IN NORMAL SAMPLES [J].
HARTLEY, HO .
BIOMETRIKA, 1945, 33 (03) :257-258
[5]   On a criterion for the rejection of outlying observations. [J].
Irwin, JO .
BIOMETRIKA, 1925, 17 :238-250
[7]   THE DISTRIBUTION OF THE EXTREME DEVIATE FROM THE SAMPLE MEAN AND ITS STUDENTIZED FORM [J].
NAIR, KR .
BIOMETRIKA, 1948, 35 (1-2) :118-144
[10]   Tables of the probability integral of the studentized range [J].
Pearson, ES ;
Hartley, HO .
BIOMETRIKA, 1943, 33 :89-99